| Model Number |
EVOLUTR-26-US |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, a pre-implant balloon aortic valvuloplasty was performed due to calcification.Subsequently, the valve as implanted in the patient.Approximately 4 years and 10 months later, valve stenosis was noted and a second valve was implanted in the patient.No additional adverse patient effects were reported.